MathSciNet Relay Station
MathSciNet bibliographic data
MR2129712 14M25 (14C35 19D25 19E08)
Gubeladze, Joseph The nilpotence conjecture in $K$-theory of toric varieties. Invent. Math. 160 (2005), no. 1, 173–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement